After taking the tablet in question, two days later a second tablet was taken at about the same time. The next morning while urinating the color was a dark brown or red, is this normal. With the first tablet this didn't happen, is there something wrong?
This is an uncommon side effect of tadalafil. Between 0.1-1% of men taking this drug have hematuria (blood in the urine) or penile hemorrhage (bleeding from penis).
For a longer list of side effects, use this link:
The side effects related to the heart and blood pressure are because men taking blood pressure meds to lower their high blood pressure are raising their blood pressure when taking tadalafil. An erection is made possible due to increased blood pressure in the penis which tends to be present in the whole body. By raising bodily BP in men whose BP is too high, negative cardiac events can happen. In order to have sexual relations, these men are, in effect, "cancelling" their high BP meds out and taking a cardiac risk. This is why their Drs. often won't prescribe the tadalafil.
- Tadalafil Information for Consumers
- Tadalafil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tadalafil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 May 2013 • 1 answer
Posted 12 Aug 2013 • 1 answer
Posted 3 Aug 2014 • 1 answer
Posted 11 Jun 2015 • 1 answer
Posted 30 Mar 2018 • 0 answers